Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mindlesswaste

Using Sulfur 8% On My Face Along With Accutane 40 Mg A Day, Is This Alright?

Recommended Posts

Well I'm assuming that since you take accutane, you obviously have to see a dermatologist/some medical practioner on a regular basis. Ask them, I'd trust them more.

Share this post


Link to post
Share on other sites

Sulfur is contraindicated while you are on Accutane. Accutane is already doing so much to your skin, you really shouldn't be putting sulfur on it, much less 8% sulfur. You should be moisturizing your skin constantly.

Edited by Green Gables

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×